10-25-2005, 11:18 PM #1
Ok... this gyno is getting annoying...
ive been off cycle for a month. I took tren , test, deca , dbol . 12 weeks. I did HCG therapy, 2 weeks. worked great. kept on the nolva at like 50mg a day, with 1mg of arimidex . ran out of arimidex a week ago. i cant even lower the nolva a bit, or i get gyno in 24hrs flat. This has been going on for a few weeks. I know the HCG causes a test spike, and therefore an estro spike, but how long till i can lower the nolva??? every time i do, gyno, right away, sore, red, swollen areas around nipple almost instantly... this is getting annoying as all hell.
10-26-2005, 11:14 AM #2
just found out that my capping technique for nolva was off. you have to cap 15mg of tamox citrate to get 10mg of tamox, due to ester weight. so, i was taking tamox at about 66% the strength i should have been, which was not blocking the gyno effectively. I have to take like 60mg/day of tamox citrate to get about 40mg of active drug.
10-26-2005, 01:08 PM #3
What brand tamox citrate are you using? What is the capping technique?
10-26-2005, 11:47 PM #4
just got some tamox citrate powder... dunno the brand.
10-27-2005, 06:18 PM #5New Member
- Join Date
- Oct 2005
letro man. Nolva prevents gyno from occuring so as long as you estrogen levels are spiking you will need to run nolva. Try using letro see if it reverses the rpoblem at all.
10-27-2005, 07:09 PM #6
Drummer you are expert in pct and cycle control.
try with aromasin plus faslodex. 100 % estradiol annihilation !
stop it !
Last edited by oswaldosalcedo; 10-27-2005 at 07:12 PM.
10-27-2005, 10:06 PM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)